# SDR CALA2023042101211

- Difficulty date: April 21, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737-900ER
- Aircraft serial: 33457
- Aircraft time: 47,364 hours, 16,490 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Pump
- Part number: 29731190001
- Part serial: YA0138055
- Condition: Faulty
- Location: Eng #1
- Part time: 29,433 hours, 10,585 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PUSHED TOGA FOR TAKEOFF AND THE NO.1 ENGINE WOULD NOT MAKE T.O. POWER. REMOVED #1 ENGINE HMU, REMOVED & REPLACED #1 ENGINE FUEL PUMP  PACKAGE. R&R UNIT, HYDROMECH (29-7321-9-0012 0485). PERFORMED TEST 5 - POWER ASSURANCE CHECK PER AMM 71-00-00-700-813-F00. TEST PASS, NO FAULTS NOTED.
